Number Theory

[91] The Jacquet–Langlands Correspondence via Twisted Descent

Dihua Jiang University of Minnesota Baiying Liu Purdue University Bin Xu Sichuan University Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:1803.24002

Int. Math. Res. Not. IMRN, 18, 5455–5492, 2016
[ Download ] [ 2018-03-02 04:52:06 uploaded by zhang_lei ] [ 1109 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] A weak kernel formula for Bessel functions

Jingsong Chai Hunan University

Number Theory mathscidoc:1705.24001

[ Download ] [ 2017-05-15 20:30:03 uploaded by Jingsong ] [ 1108 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] Characterization of a class of planar self-affine tile digit sets

Li-Xiang An Central China Normal University Ka-Sing Lau The Chinese University of HongKong&Central China Normal University

Number Theory mathscidoc:1701.24009

[ Download ] [ 2017-01-13 17:02:37 uploaded by anlixiang ] [ 1107 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] Heights of Heegner points on Shimura curves

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07004

Annals of Mathematics, 153, 27-147, 2001
[ Download ] [ 2018-08-04 23:15:25 uploaded by shouwu ] [ 1097 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] Elliptic curves, L-functions, and CM-points

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07007

Current developments in mathematics, 179-219, 2002.7
[ Download ] [ 2018-08-08 20:56:00 uploaded by shouwu ] [ 1095 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved